# SDR IXXA20170201026

- Difficulty date: December 6, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR AFT ENCLOSURE WEB CORRODED FROM FLOOR LEVEL UP 34 INCHES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-0015.  FABRICATED A NEW WEB  IAW DRAWING 146T1281-4.
